# SDR ASAA0080655

- Difficulty date: November 4, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982107
- Part serial: 1445
- Condition: Failed
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C5 MX CHECK, FWD SERVICE DOOR EMERGENCY EVACUATION SLIDE FAILED LIGHT TEST.REPLACED SLIDE.
